# SDR IPXA201407023463

- Difficulty date: June 17, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400520200
- Condition: Corroded
- Location: Frames 80-92
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMAIN CABIN SEAT TRACK IS CORRODED FRAMES 80-92, Y1137.1.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201.
